Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 560, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 26, 2021, 11:52 PM CDT for 9 counties in Oklahoma. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2021, 11:52 PM CDT (04:52 UTC)
- Expired
- Oct 27, 2021, 12:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Blaine County, OK, Canadian County, OK, Cleveland County, OK, Garvin County, OK, Grady County, OK, Kingfisher County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 49 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 27, 12:35 AM CDT | TORNADO | 3 Ne Downtown Norman, OK | THE TORNADO INITIALLY TOUCHED DOWN IN NORTHEAST NORMAN TO THE SOUTHWEST OF 24TH AVENUE NORTHEAST AND TECUMSEH ROAD. IT MOVED EAST AND NORTHEAST TO SOUTH OF SOUTHEAST 149TH STREET AND ANDERSON ROAD IN SOUTHEAST OKLAHOMA CITY. THERE WERE NUMEROUS TREES AND FENCE |
| Oct 27, 12:38 AM CDT | TSTM WND DMG | 5 Ne Norman, OK | POSSIBLE TORNADO. TREE BRANCHES SNAPPED, SOFFIT DAMAGED, TRAILER BLOWN 20 YARDS. NEAR NE 36TH AVENUE AND FRANKLIN ROAD IN NORMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 6:17 PM CDT | Tornado Watch | SPC | 7 hr |
| Oct 26, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Oct 26, 10:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
863
WUUS54 KOUN 270452
SVROUN
OKC011-017-027-049-051-073-083-087-109-270545-
/O.NEW.KOUN.SV.W.0560.211027T0452Z-211027T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1152 PM CDT Tue Oct 26 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Kingfisher County in central Oklahoma...
Northwestern Garvin County in southern Oklahoma...
Grady County in central Oklahoma...
Oklahoma County in central Oklahoma...
Cleveland County in central Oklahoma...
Northeastern Blaine County in northwestern Oklahoma...
Logan County in central Oklahoma...
Canadian County in central Oklahoma...
McClain County in central Oklahoma...
* Until 1245 AM CDT.
* At 1151 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Okeene to near Union City to 4
miles northeast of Marlow, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City, El
Reno, Chickasha, Guthrie, Newcastle, Blanchard, Pauls Valley,
Purcell, Kingfisher, Yukon, Bethany, Mustang, Choctaw, Warr Acres
and The Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
3599 9728 3568 9714 3467 9714 3468 9809
3538 9810 3616 9850
TIME...MOT...LOC 0451Z 244DEG 41KT 3614 9825 3542 9794 3470 9791
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Mahale4 follow-up statements
156
WWUS54 KOUN 270508
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1208 AM CDT Wed Oct 27 2021
OKC011-270517-
/O.CAN.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Blaine OK-
1208 AM CDT Wed Oct 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLAINE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
3599 9728 3568 9714 3467 9714 3468 9798
3534 9801 3573 9821 3616 9821
TIME...MOT...LOC 0507Z 243DEG 41KT 3614 9801 3550 9775 3478 9772
$$
OKC017-027-049-051-073-083-087-109-270545-
/O.CON.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Kingfisher OK-Garvin OK-Grady OK-Oklahoma OK-Cleveland OK-Logan OK-
Canadian OK-McClain OK-
1208 AM CDT Wed Oct 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR KINGFISHER...NORTHWESTERN GARVIN...GRADY...OKLAHOMA...
CLEVELAND...LOGAN...CANADIAN AND MCCLAIN COUNTIES...
At 1207 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Hennessey to near Yukon to 7 miles
south of Bradley, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City, El
Reno, Chickasha, Guthrie, Newcastle, Blanchard, Pauls Valley,
Purcell, Kingfisher, Yukon, Bethany, Mustang, Choctaw, Warr Acres and
The Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
3599 9728 3568 9714 3467 9714 3468 9798
3534 9801 3573 9821 3616 9821
TIME...MOT...LOC 0507Z 243DEG 41KT 3614 9801 3550 9775 3478 9772
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Mahale479
WWUS54 KOUN 270521
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1221 AM CDT Wed Oct 27 2021
OKC017-027-049-051-073-083-087-109-270545-
/O.CON.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Kingfisher OK-Garvin OK-Grady OK-Oklahoma OK-Cleveland OK-Logan OK-
Canadian OK-McClain OK-
1221 AM CDT Wed Oct 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR KINGFISHER...NORTHWESTERN GARVIN...EASTERN GRADY...OKLAHOMA...
CLEVELAND...LOGAN...EASTERN CANADIAN AND MCCLAIN COUNTIES...
At 1220 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Hennessey to near Oklahoma City
to 7 miles south of Lindsay, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City,
Guthrie, Newcastle, Blanchard, Pauls Valley, Purcell, Kingfisher,
Yukon, Bethany, Mustang, Choctaw, Warr Acres, The Village, Noble and
Tuttle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
3599 9728 3568 9714 3467 9714 3468 9783
3536 9782 3570 9796 3616 9817
TIME...MOT...LOC 0520Z 243DEG 41KT 3614 9783 3556 9759 3474 9757
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Mahale043
WWUS54 KOUN 270525
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1225 AM CDT Wed Oct 27 2021
OKC017-027-049-051-073-083-087-109-270545-
/O.CON.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Kingfisher OK-Garvin OK-Grady OK-Oklahoma OK-Cleveland OK-Logan OK-
Canadian OK-McClain OK-
1225 AM CDT Wed Oct 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR KINGFISHER...NORTHWESTERN GARVIN...EASTERN GRADY...OKLAHOMA...
CLEVELAND...LOGAN...EASTERN CANADIAN AND MCCLAIN COUNTIES...
At 1225 AM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Bison to near Oklahoma City to 6 miles
northwest of Antioch, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City,
Guthrie, Newcastle, Blanchard, Pauls Valley, Purcell, Kingfisher,
Yukon, Bethany, Mustang, Choctaw, Warr Acres, The Village, Noble and
Tuttle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
3599 9728 3568 9714 3467 9714 3468 9783
3536 9782 3570 9796 3616 9817
TIME...MOT...LOC 0525Z 244DEG 41KT 3617 9777 3559 9753 3477 9751
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Mahale488
WWUS54 KOUN 270535
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1235 AM CDT Wed Oct 27 2021
OKC017-051-270545-
/O.CAN.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Grady OK-Canadian OK-
1235 AM CDT Wed Oct 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRADY AND EASTERN
CANADIAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
3599 9728 3568 9714 3467 9714 3468 9767
3572 9767 3616 9792
TIME...MOT...LOC 0535Z 244DEG 41KT 3621 9766 3563 9742 3481 9740
$$
OKC027-049-073-083-087-109-270545-
/O.CON.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Kingfisher OK-Garvin OK-Oklahoma OK-Cleveland OK-Logan OK-McClain OK-
1235 AM CDT Wed Oct 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN KINGFISHER...NORTHWESTERN GARVIN...OKLAHOMA...
CLEVELAND...LOGAN AND MCCLAIN COUNTIES...
At 1235 AM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Douglas to near Edmond to near
Maysville, moving northeast at 45 mph. Brief circulations along the
leading edge of the line may locally enhance the potential for
wind damage.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City,
Guthrie, Newcastle, Blanchard, Pauls Valley, Purcell, Bethany,
Choctaw, Warr Acres, The Village, Noble, Harrah, Slaughterville,
Spencer and Nichols Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
3599 9728 3568 9714 3467 9714 3468 9767
3572 9767 3616 9792
TIME...MOT...LOC 0535Z 244DEG 41KT 3621 9766 3563 9742 3481 9740
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 6:23 PM CDT, 5 hours 29 minutes earlier.
Area forecast discussion, Oct 26, 6:23 PM CDT, 5 hours 29 minutes before
Area Forecast Discussion National Weather Service Norman OK 623 PM CDT Tue Oct 26 2021 ...New AVIATION... .SHORT TERM... (This evening through Wednesday) Issued at 413 PM CDT Tue Oct 26 2021 While we continue to expect increasing thunderstorm and severe weather potential tonight into early Wednesday morning, there are some slight changes in the evolution of the event, in particular in western Oklahoma. We continue to see ample moisture advection into the region ahead of the approaching upper level trough and cyclone, with widespread mid- 60s dewpoints all the way north to the Kansas border. A surface dryline has developed through the central Texas panhandle, which will be the focal point of storm development as it moves eastward. Storm development will be suppressed through most of the afternoon with an 800mb inversion and a lack of large instability (MUCAPE < 1500 J/kg). As the dryline approaches Oklahoma and western north Texas, convection is expected to increase to initially some scattered showers and storms. Initially these storms will be scattered, however with increasing lapse rates in the mid levels through the evening storm coverage will increase. One major recent change in the CAMs has been coverage of storms in northwestern Oklahoma, with storm coverage remaining minimal and more widespread precipitation in southwestern OK/western north TX. Due to the strong low and mid level shear (0-1km shear ~ 30kts, 0-3km ~ 35kts), a short period of time when supercells can develop cannot be ruled out. As the southerly low level jet intensifies this evening, storms will quickly grow upscale into a line as it progresses into central Oklahoma and continues to expand northward. As for impacts, the primary concern will continue to be widespread strong winds associated with the line of storms that develop. More significant impacts could occur with the brief period of isolated supercells or any embedded supercells that develop within the line of storms, which may include large hail, damaging winds, and possibly a tornado. In addition, we'll be keeping an eye on any sort of bowing segments that may occur within the line of storms for any possible quick tornadogenesis that may occur on the northern portion of the bowing segments as the line of storms move through central and southern OK. Zwink && .LONG TERM... (Wednesday night through next Monday) Issued at 413 PM CDT Tue Oct 26 2021 As the upper level cyclone continues to deepen as it moves eastward, gusty winds will continue to increase Thursday into Friday. With forecast soundings in western Oklahoma showing >50kts at the top of the mixed layer, there will be widespread strong wind concerns and a High Wind Watch likely to be issued soon. In addition to these high winds, fire weather will continue to be a concern with the cold, dry airmass flowing into the region. The main area for concern for fire weather will be western Oklahoma and western north Texas, with RH values in the upper 10s and lower 20s in the region, as well as likely missing out on any precipitation from Tuesday night/Wednesday morning. Winds will still be gusty on Friday, however conditions will improve from Friday onward as the influence of the upper level cyclone gives way to ridging over the region. The remainder of the weekend will be seasonably cool and dry, with highs in the 60s/70s and lows decreasing into the 30s/40s. Next chance of precipitation is expected to be early next week with the next approaching upper level trough and an associated surface cold front next Monday night into Tuesday. Zwink && .AVIATION... (00Z TAFS) Issued at 623 PM CDT Tue Oct 26 2021 Showers and thunderstorms are expected to develop across southwest Oklahoma and western north Texas late this evening and progress to the northeast as a line. All terminals (with perhaps the exception being KWWR) will likely be impacted. Gusty, variable winds are possible with the line (perhaps >50 knots). A cold front will progress from west to east late tonight into tomorrow warning. Gusty, northerly winds are expected behind the front. In addition, wrap-around (at least) MVFR stratus is possible across central into north central Oklahoma. Mahale && .UPPER AIR... Issued at 413 PM CDT Tue Oct 26 2021 An Upper Air flight is planned for 00Z, with an additional special sounding for severe weather likely afterwards. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 56 65 50 63 / 80 30 20 0 Hobart OK 52 67 49 67 / 60 10 10 0 Wichita Falls TX 56 69 51 70 / 70 0 0 0 Gage OK 47 62 45 64 / 30 10 10 0 Ponca City OK 56 65 49 62 / 90 60 40 10 Durant OK 61 73 52 67 / 90 70 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...50 LONG TERM....50 AVIATION...10
Hazardous weather outlook, Oct 26, 10:51 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1051 PM CDT Tue Oct 26 2021 OKZ004>048-050>052-TXZ083>090-280400- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1051 PM CDT Tue Oct 26 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe thunderstorms will continue to move eastward overnight across much of Oklahoma and north Texas. Damaging winds up to 70 mph will be the main threat. An isolated tornado or two is also possible. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should prepare for severe weather operations overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms. Showers and storms are expected to linger across central Oklahoma into Wednesday morning, gradually moving off to the east through the day. No severe weather is expected after sunrise. .Fire Weather... Elevated to near critical fire weather conditions will be possible across western Oklahoma and adjacent parts of western north Texas Wednesday afternoon. Elevated to near critical fire weather conditions will be possible across much of western and central Oklahoma and western north Texas Thursday afternoon. .Strong Winds... Strong north winds, with gusts as high as 50 mph, will be possible during the day on Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Oct 26, 9:25 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 1 E VICI 36.15N 99.28W
10/26/2021 M1.00 INCH DEWEY OK TRAINED SPOTTER
SPOTTERNETWORK REPORT.
&&Local storm report, Oct 26, 9:40 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST MEDICINE MOUND 34.19N 99.59W
10/26/2021 M72 MPH HARDEMAN TX EMERGENCY MNGR
&&Special weather statement, Oct 26, 10:06 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Norman OK
1006 PM CDT Tue Oct 26 2021
TXZ084-087-088-270330-
Foard TX-Knox TX-Baylor TX-
1006 PM CDT Tue Oct 26 2021
...Strong thunderstorms will impact portions of southeastern Foard,
Knox and northwestern Baylor Counties through 1030 PM CDT...
At 1005 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Vera to 7 miles northwest
of O'brien. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seymour, Munday, Knox City, Benjamin, Goree, Red Springs, Lake
Diversion, Gilliland, Bomarton, Lake Kemp, Mabelle, Vera, Rhineland
and Truscott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3341 9999 3361 9999 3384 9969 3383 9895
3378 9895 3341 9945
TIME...MOT...LOC 0305Z 261DEG 43KT 3377 9948 3343 9996
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BRBSpecial weather statement, Oct 26, 10:38 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Norman OK
1038 PM CDT Tue Oct 26 2021
OKZ005-006-270415-
Alfalfa OK-Woods OK-
1038 PM CDT Tue Oct 26 2021
...A strong thunderstorm will impact portions of northeastern Woods
and northwestern Alfalfa Counties through 1115 PM CDT...
At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Avard, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alva, Burlington, Avard, Capron, Driftwood and Hopeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3689 9835 3655 9872 3661 9885 3700 9861
3700 9858
TIME...MOT...LOC 0338Z 216DEG 46KT 3667 9872
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JTSpecial weather statement, Oct 26, 11:08 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Norman OK
1108 PM CDT Tue Oct 26 2021
OKZ005-006-270445-
Alfalfa OK-Woods OK-
1108 PM CDT Tue Oct 26 2021
...A strong thunderstorm will impact portions of southeastern Woods
and central Alfalfa Counties through 1145 PM CDT...
At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dacoma, moving northeast at 30 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cherokee, Carmen, Dacoma, Lambert, Ingersoll and northwestern Great
Salt Plains Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3684 9811 3681 9811 3654 9845 3661 9861
3691 9827
TIME...MOT...LOC 0408Z 219DEG 27KT 3664 9850
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JTSpecial weather statement, Oct 26, 11:36 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Norman OK
1136 PM CDT Tue Oct 26 2021
OKZ017-018-023-024-270500-
Kingfisher OK-Canadian OK-Caddo OK-Blaine OK-
1136 PM CDT Tue Oct 26 2021
...Strong thunderstorms will impact portions of Kingfisher, north
central Caddo, Blaine and northwestern Canadian Counties through
MIDNIGHT CDT...
At 1135 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Watonga to 4 miles north of
Geary to 3 miles east of Bridgeport. Movement was northeast at 50
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Watonga, Kingfisher, Hennessey, Geary, Okarche, Okeene, Calumet,
Dover, Hitchcock, Bridgeport, Greenfield, Loyal, Eagle City, Omega
and Lacey.
This includes Interstate 40 between mile markers 95 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3616 9792 3597 9783 3571 9779 3554 9831
3555 9831 3550 9846 3595 9863 3617 9824
TIME...MOT...LOC 0435Z 234DEG 43KT 3592 9843 3569 9832 3555 9832
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 18 min |
| Oct 26, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 39 min |
| Oct 26, 7:22 PM CDT | Special Weather Statement | OUN | Ellis | 38 min |
| Oct 26, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Oct 26, 7:55 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 35 min |
| Oct 26, 7:57 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| Oct 26, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 40 min |
| Oct 26, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 38 min |
| Oct 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 16 min |
| Oct 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Harper, Major, Roger Mills and 2 more | 49 min |
| Oct 26, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 65 min |
| Oct 26, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Tillman | 38 min |
| Oct 26, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods, Woodward | 44 min |
| Oct 26, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 46 min |
| Oct 26, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 22 min |
| Oct 26, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 33 min |
| Oct 26, 10:38 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Oct 26, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman, Washita | 63 min |
| Oct 26, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 35 min |
| Oct 26, 11:08 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| Oct 26, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Garvin, Grady, McClain and 1 more | 38 min |
| Oct 26, 11:36 PM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 24 min |
| Oct 26, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 52 min |
| Oct 27, 12:11 AM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Oct 27, 12:36 AM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 24 min |
| Oct 27, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Lincoln, Logan, McClain, Oklahoma and 4 more | 47 min |
| Oct 27, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Hughes, Lincoln, McClain, Payne and 3 more | 27 min |
| Oct 27, 2:28 AM CDT | Wind Advisory | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more | 17 hr |
| Oct 27, 1:38 PM CDT | Wind Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 31 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.